Rendiconti del Circolo Matematico di Palermo, Volume (67), No (3), Year (2018-6) , Pages (1-9)
Title : ( Some new results on Jacobson graphs )
Authors: zahra fattahi , Ahmad Erfanian , Mohsen Alinejad ,Access to full-text not allowed by authors
Abstract
Abstract Let R be a commutative ring with non-zero identity, and J(R) be the Jacobson ideal of R. The Jacobson graph of R is a graph with vertex set R\J(R), and two distinct vertices x and y are adjacent if and only if 1−xy is not a unit element. In this paper we characterize the finite Jacobson graphs which are chordal graphs, cographs, line graphs, or interval graphs. Among other results, we find the degree set of finite Jacobson graphs, and the number of vertices with specific degree.